MAUDE Adverse Event Report: NORIS MEDICAL LTD ZIGOMATIC IMPLANT; ZIGOMATIC DENTAL IMPLANT

NORIS MEDICAL LTD ZIGOMATIC IMPLANT; ZIGOMATIC DENTAL IMPLANT
Model Number NM-F4455
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Implant Pain (4561)
Date of Event 12/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The healthcare professional reports the implant was inserted on (b)(6) 2022 in the patient's mouth.On (b)(6) 2025, implant fracture was verified.At the event, the patient experienced: pain.Observed during the event: implant fracture/mobility.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.

Brand Name
ZIGOMATIC IMPLANT
Common Device Name
ZIGOMATIC DENTAL IMPLANT
Manufacturer (Section D)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS  3688808
MDR Report Key24520548
Report Number3012141159-2026-00064
Device Sequence Number20940085
Product Code DZE
UDI-Device Identifier07290108812398
UDI-Public07290108812398
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/05/2026
Report Date (Section F) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/13/2024
Device Model NumberNM-F4455
Device Catalogue NumberNM-F4455
Device Lot Number0018299
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/06/2026
Device Age78 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer03/05/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/05/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age35 YR
Patient SexMale
Patient Weight59 KG
Patient RaceWhite
Date Report Sent to FDA03/05/2026